Milk kefir reaction

Home The Candida Forum Candida Advice Milk kefir reaction

This topic contains 8 replies, has 5 voices, and was last updated by  alexinlondon 6 years, 1 month ago.

Viewing 9 posts - 1 through 9 (of 9 total)
  • Author
    Posts
  • #76840

    JohnnyPonny
    Member
    Topics: 15
    Replies: 39

    I make my milk kefir with raw milk.

    I have been drinking milk kefir for about a week now. When I have consummed it I get some reactions 1 to 2 hours later. I drink 1 cup in the morning, may be that I drink to much to early. But I was wondering if any of you have experienced some of these symtoms? And did you have any symtoms when you started drinking it?
    Hoping it’s die off and not casein intolerance, because I really enjoy it.

    -Warm stiff neck
    -Brain fog/blurry vision
    -Anxiety
    -Low energy

    *JP*

    #77774

    Marbro
    Member
    Topics: 19
    Replies: 252

    Most folks have a reaction to Kefir or any probiotic when they first start it. It should be taken in small ammounts at first. Its hard if you making a lot but only drinking 1 cup lol but if your having reactions then that is what you have to do.

    Your symtoms are in line with dieoff symptons many feel when they start probiotic treatment.

    If you are taking pill probiotics and anti fungals then these symptoms will be more pronounced. Start with a cup in the morning for a week then if your symptoms are still acting up then take a week off.

    I have read that it is benifitial to take breaks from drinking Kefir. It is somthing I will be doing myself and I drink a lot of kefir. take 1-2 days off each week.

    For more information about kefir I highly reccomend this site. Check out all his links, he has a tremendous amount of information available.

    http://users.chariot.net.au/~dna/kefir-faq.html

    #77786

    JohnnyPonny
    Member
    Topics: 15
    Replies: 39

    Been to dom’s kefir page before actually, but not that section of the page. He sure has lots of information on kefir.
    Just started drinking kefir again and the symtoms arent that bad anymore. But think I will practis 1-2 day break from it once a week.

    Thanks for the reply.

    *JP*

    #78300

    JohnnyPonny
    Member
    Topics: 15
    Replies: 39

    One more thing. About 2-3 hours after I drink I get very cold, especially one my hand and feet. This will last a whole day. It occurs if I only drink a littel bit of kefir(one tbs)
    Im starting to think that I am intolerant to casein.
    Btw we should have a tread that describe diffrent reactions/experiense peopel on the forum have to the diffrenent foods. This line between allergic/intolerant and die off is hard to distinguish I think.

    *JP*

    #78307

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    Hello, Johnny.

    Brain fog, blurry vision, anxiety, and low energy are all die-off symptoms. If you have a Candida overgrowth, your lungs and kidneys are constantly eliminating toxins in the blood and lymph nodes; this sometimes can cause mid-back, neck, and shoulder problems stemming from inflammation. Understandably, the toxins are increased after drinking kefir, which fits right in with the liver and kidneys being overworked by eliminating the dying Candida toxins leading to neck-stiffness.

    Were you able to obtain Molybdenum Amino Acid Chelate in Norway?

    By the way, feeling cold or chilled are just a few more of the many die-off-symptom possibilities.

    Able

    #78317

    JohnnyPonny
    Member
    Topics: 15
    Replies: 39

    Jepp I bought molybdenum from “Iherb”. Two of my packedges got stopped in the mail and the 3 time I got it right. Ordered some other things to so it was a expensive lesson. And I think the molybdenum is helping with my die off symtoms.
    In my tretmeant nothing has given my so sever reaction as kefir. Im currently taking oregano oil, megaflora, coconut oil, and a probiotic from the local health food store. Can a tbs of the stuff be that strong?

    *JP*

    #78320

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    JohnnyPonny wrote: Can a tbs of the stuff be that strong?

    When you eat it for the first few times it can; it’s a very powerful probiotic. You might try taking one molybdenum pill the last thing at night when you go to bed and one as soon as you get up in the morning to be sure it’s in your system before having the kefir. The symptoms will continue to lessen as more and more of the Candida die.

    Able

    #78343

    Javizy
    Member
    Topics: 20
    Replies: 945

    I think it’s worth comparing the symptoms you experience after taking strong probiotic capsules to those you get with kefir. I was getting some pretty bad symptoms from capsules, but the ones I got from Greek yoghurt were different and much worse – congested sinuses, losing control of appetite, cravings, mucous production etc. I tried testing it three times over an 8-week period and it’s really set me back. Water kefir is always an option, so give up the dairy if you think it’s causing you problems. You can always test it again when your die-off symptoms are reduced, then you’ll know for sure if you get a reaction.

    #96938

    alexinlondon
    Member
    Topics: 6
    Replies: 21

    Interesting to see this thread. I started cows milk kefir 3 days ago and have been:
    – very tired
    – hot and cold
    – feeling quite down
    – but of muscle / joint pain

    I was taking a full mug per day. I will probably cut down to a couple of mouthfuls and then build it up.

    Alex

Viewing 9 posts - 1 through 9 (of 9 total)

The topic ‘Milk kefir reaction’ is closed to new replies.